# SDR FCPR200400012

- Difficulty date: March 26, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N3263C
- Make and model: Beech C90A
- Aircraft serial: LJ1432
- Engine: Pwa PT6*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013890255
- Part serial: 292
- Condition: Stuck
- Location: Fuel System
- Part time: 1,479 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRAINING, PILOT CLOSED THE RT FIREWALL SHUTOFF VALVE AND WAS UNABLE TO OPEN IT.  VALVE STUCK IN CLOSED POSITION.  REPLACED VALVE, SYSTEM FUNCTION CHECK WAS NORMAL.  (NM09200408137)
